# SDR ASOA2018F00001

- Difficulty date: May 29, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N26545
- Make and model: Emb EMB-145LR
- Aircraft serial: 145558
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC FLIGHT 4126 DURING SCHEDULED MAINTENANCE INSPECTION THE EMERGENCY EXIT SIGN AT ROW 1 AND COCKPIT STEP WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY EXIT SIGN INVERTER WITH OPERATIONAL CHECK GOOD.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
